# SDR REXA201100866

- Difficulty date: November 24, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 9,238 hours, 6,728 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CAPTS STAB TRIM SWITCH INOP.  REMOVED AND REPLACED CAPT'S STAB TRIM SWITCH IAW AMM 27-41-05.  OP CHECK GOOD.  PART EFFECTIVITY VERIFIED.
